# SDR IXXA05SMN197S

- Difficulty date: September 23, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Xfs 566.250
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, RT WING OTBD L/E LOWER SKIN CRACKED 1” APPROX, BETWEEN STA XFS 566.250 AND XFS 572.500.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 # 05446 DATED 10-05-05, SEMAN DWG # ED-4068 DATED 09-27-05, EO SEMAN # 20051231 DATED 10-05-05.  REMOVED FASTENERS IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0. REMOVED DAMAGED SECTION IAW SEMAN DWG # ED-4068.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001.  NEITHER CRACK NOR CORROSION FOUND.  FAB`D REPAIR DOUBLER (AL7075T6 0.063”), FILLER (AL7075T6 0.050”) IAW SEMAN DWG # ED-4068.  CLEANED, TREATED, PRIMED FILLER, REPAIR DOUBLER INNER FACE IAW DC8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW
